| Model Number |
004628-005 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump shut off unexpectedly.The customer declined further troubleshooting with tandem technical support, therefore no additional information could be obtained.There was no adverse impact to the customer¿s blood glucose level.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.